Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Abdominal pain, hard stools, hurting tightness on chest. ECG normal. Had lung collapse. Done nerve repair. Nervous, Advise?

Hi i was woundering.. i have abdominal lower and upper pain... stomach pain and im on tecta 40 g once a day.. i am a 34 yearold male skinny and i also belive i have gottin anxiety from this.. the doctor thinks i may have a ulcer or acid reflex gerd.. i get so nervious and my chest always tightins.. when i push on mid part of my chest cavity on the left in one spot it feels so sensitive and when that part gets irritated from cloths i wear it herts more and i worry more.. is this normal.. ive had ecg done they said it was fine... they said it was muscles in my cheat cavity.. also my long colapesd when i was 20 and they did some nerve damage on left side... so question is... i have anxiety.... stomach pain and my stools have NO blood but there hard and bunny like. I get nervious about everything it has affected my job because im affraid it might haven in public.. the chest pain..... what should i do
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sounds to me like you should see your GP or maybe a specialist to help you with your issues. You have a collection of issues that may be all related to stress and anxiety i.e., stomach pain, anxiety, chest tightness, and stool may need something to help relieve the anxiety. Your GP should be able to help you with this.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor